# SDR AUS20040342

- Difficulty date: April 18, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Selector
- Part number: 1305026
- Part serial: 88395
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) CABIN PRESSURE SELECTOR FAULTY.
